# SDR SB07018

- Difficulty date: February 23, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT FOR THE LEFT FORWARD OVERWING EMERGENCY ESCAPE DOOR, BETWEEN SEAT ROWS 10 AND 11, WAS INOPERATIVE.  MAINTENANCE CHARGED THE EMERGENCY EXIT LIGHTS.  OPERATIONAL CHECK GOOD.
